Tbilisi Mathematical Journal
E-ISSN: 1512-0139

Volume 12, No.1 (2019)

  1. On certain new means generated by generalized trigonometric functions
    J´ozsef S´andor and Barkat Ali Bhayo
    Abstract | PDF |
  2. Chebyshev wavelet method for solving radiative transfer equation in a slab medium
    S. Shekarpaz, K. Parand and H. Azari
    Abstract | PDF |
  3. Special functions, integral transforms with applications
    Arman Aghili
    Abstract | PDF |
  4. Aspects of invariant submanifolds of a fλ-Hsu manifold with complemented frames
    Praveen Kumar Mathur and Pravin Kumar Srivastava
    Abstract | PDF |
  5. On projective QTAG-modules
    Fahad Sikander
    Abstract | PDF |
  6. Measure of noncompactness and semilinear differential equations in Fréchet spaces
    Amaria Arara , Mouffak Benchohra and Fatima Mesri
    Abstract | PDF |
  7. On the theory of 4-th root Finsler metrics
    Akbar Tayebi
    Abstract | PDF |
  8. Properties and applications of the Gould-Hopper-Frobenius-Euler polynomials
    Shahid Ahmad Wani, and Subuhi Khan
    Abstract | PDF |
  9. Simulation functions and Boyd-Wong type results
    Suzana Aleksic, Sumit Chandok and Stojan Radenovic
    Abstract | PDF |
  10. Some new inequalities involving the Katugampola fractional integrals for strongly η-convex functions
    Seth Kermausuor, Eze R. Nwaeze
    Abstract | PDF |
  11. An alternative proof of the generalized Littlewood Tauberian theorem for Ces`aro summable double sequences
    Gökşen Fındık, ibrahim Çanak, Ümıt Totur
    Abstract | PDF |
  12. Fekete-Szegö results for a class of non-Bazilevič functions defined by convolution
    A. O. Mostafa and G. M. El-Hawsh
    Abstract | PDF |